# SDR MWEA020027

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 991224617
- Location: Aft Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PYLON BULKHEAD HAS OVERSIZED HOLE WHERE THE UPPER PYLON STRAP ATTACHES TO IT.  --  FABRICATED AND INSTALLED WEB AND DOUBLERS.
